Publication
Title
Algebroid prestacks and deformations of ringed spaces
Author
Abstract
For a ringed space , we show that the deformations of the abelian category of sheaves of -modules (Lowen and Van den Bergh, 2006) are obtained from algebroid prestacks, as introduced by Kontsevich. In case is a quasi-compact separated scheme the same is true for , the category of quasi-coherent sheaves on . It follows in particular that there is a deformation equivalence between and .
Language
English
Source (journal)
Transactions of the American Mathematical Society. - Providence, R.I.
Publication
Providence, R.I. : 2008
ISSN
0002-9947 [Print]
1088-6850 [Online]
Volume/pages
360:3(2008), p. 1631-1660
ISI
000251837600018
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 09.12.2008
Last edited 16.07.2017